# SDR SWAA2020030642207

- Difficulty date: February 25, 2020
- Submitted: March 6, 2020
- Operation: Air carrier
- Aircraft: N799SW
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28209
- Aircraft time: 73,404 hours, 42,536 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 221DF LOWER SURFACE O/B SCALLOPED AREA IS DELAMED.         REPAIRED FLOOR PANEL 221 DF LOWER SURFACE O/B SCALLOPED AREA IAW B 737-700 SRM'S 53-00-50-2R-1 REV 69 & 53-00-50-2R-0 REV 69 (A87485) (A14438) (A98132) (A21946) (A10203) (A94755) (A28395)
